MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 UNK HIP FEMORAL STEM CORAIL; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 UNK HIP FEMORAL STEM CORAIL; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3618
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646); Unspecified Tissue Injury (4559)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Corail pinnacle with ceramic bearings revised due to unknown reason of osteolysis.Some marking was seen on the cup and head, and some bone loss observed in the acetabulum and femur.Revised to an s-rom with g7 dual mobility cup, surgeon was aware that this is off license usage.No products codes are available for explanted implants as no records.Surgeon deemed that the cup looked stable, but the stem exhibited signs of loosening.Radiographically these looked to have been implanted in the correct orientation.No implants are available as these have been sent to royal perth retrivals.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
UNK HIP FEMORAL STEM CORAIL
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15924039
Report Number1818910-2022-24386
Device Sequence Number14766948
Product Code JDI
UDI-Device Identifier10603295178224
UDI-Public10603295178224
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3618
Device Catalogue NumberUNK HIP FEMORAL STEM CORAIL
Device Lot Number9653660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/15/2022
01/19/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date12/22/2022
01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 11/13 28MM +3; S-ROM*SLEEVE PRX ZTT, 18D-LRG; UNK HIP FEMORAL SLEEVE SROM; UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP ACETABULAR CUP; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown